Existence of positive solutions for a class of nonhomogeneous elliptic equations in RN

Shinji Adachi, Kazunaga Tanaka

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

The existence of positive solutions for a class of nonhomogeneous elliptic equations in RN was analyzed. The mountain pass minimax value was strictly less than the first level of the break down of (PS)c-condition for I(u). Through the Mountain Pass Theorem, a critical point was obtained which was a positive solution of the nonhomogeneous elliptic equation.

Original languageEnglish
Pages (from-to)685-705
Number of pages21
JournalNonlinear Analysis, Theory, Methods and Applications
Volume48
Issue number5
DOIs
Publication statusPublished - 2002 Feb 1

Keywords

  • Concentration-compactness principle
  • Positive solutions
  • Semilinear elliptic equations
  • Variational methods

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Existence of positive solutions for a class of nonhomogeneous elliptic equations in R<sup>N</sup>'. Together they form a unique fingerprint.

  • Cite this